# SDR AALA202510209155

- Difficulty date: October 8, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 36,856 hours, 15,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT LEFT PASSENGER / CREW DOOR CUT OUT LOWER SILL CENTER SHAPE FITTING BETWEEN FR 66 AND FR 68 AS T S23L. REPLACED CENTER SHAPE FITTING PER SRM 51-72-11.
